Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Periorbital swelling between eyes and eyebrows. Taking protopic. Tried warm compress and benadryl. Need cure

I have periorbital swelling between my eyes and my eyebrows. I went to the dermatologist and they said they dont know of the cause and gave me protopic . I ve been on it 2 days with no sign of progress. I need help!. my eating, cleaning, resting, stress, fluids habits and enviornment havent changed in years. I just woke up one day 2 weeks ago and randomly happened. I just want this to be over so please any help would be great. (im 20 yrs of age. a male , i donr drink or smoke and ive tried ice,warm compresses, benadryl , tea bags to no avail)
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
Your history of Periorbital Swelling has been prescribed with topical immunomodulator ie., Protopic .Usually if it is due to allergy/Eczema,it would have responded.
In all cases of Early morning puffiness of face which gets reduced as the day advances, usually it is due to Kidney related ailments and Kidney function Tests need to be done including USG abdomen and Pelvis this is ruled out.
In all probabality it could be due to an infection kept suppressed by Protopic Usage, Kindly consult an ophthalmologist who will investigate to diagnose the condition and start on an antibiotic/NSAIDS/Eye Drops if he deems it to be infection.Otherwise as per the merit of the case.
Wishing you a quick recovery.
Best Regards.,
Dr Lt Cdr ASN Bhushan.

Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor